# SDR CALA2017092303307

- Difficulty date: September 23, 2017
- Submitted: September 24, 2017
- Operation: Air carrier
- Aircraft: N16709
- Make and model: Boeing 737724
- Aircraft serial: 28779
- Aircraft time: 62,486 hours, 21,701 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 147A812634
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 992.8 IS CORRODED ABOVE STR 19R (MARKED). INSTALLED INTERIM REPAIR TO FRAME AT STA 992.80 ABOVE STR S-21R IN REFERENCE TO EC/RA 5310-07240.
